# SDR SIMA2025032021006

- Difficulty date: February 21, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R CRACKED NEXT TO HI-LOCK AT FR 59. (MAJOR REPAIR) REMOVED AND REPLACED SPLICE AT STRINGER 10R AT FR 59 IAW EMB 170 SRM 51-40-08.
